# SDR SIMA2012038001

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 20,280 hours, 17,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT FUSELAGE FORWARD EXTERIOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS RMOVED FROM SERVICE.  RELAMPED RIGHT FUSELAGE FORWARD EXTERIOR EMERGENCY LIGHT PER EMB AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
